# SDR QXEA2013050300878

- Difficulty date: May 3, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 604-624
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S IS CORRODED BS 604.5-624.5.  REMOVED CORROSION IAW SRM 51-21-00-00-02, REV 12. CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801, PT1 & 51-00-06-910-801, PT1 REV 9.  FOUND TO BE OUT OF LIMITS IAW SRM 51-40-03-00-01, REV 12.  FOUND BLENDS TO BE WITHIN LIMITS IAW RD8/4-53-5370, ISS 1, ALODINED, PRIMED & INSTALLED RIVETS IAW RD8/4-53-5370 ISS 1 APPLIED TO COAT & CPC IAW RD8/4-53-53-70 ISS 1 COMPLIED WITH TC RD8/4-53-5370, WO 143293.
